David A. Cardon

Office: 
326 TMCB
Email: 
cardonatmath [dot] byu [dot] edu
Phone: 
(801) 422-4863
Fax: 
(801) 422-0504
Prizes and Awards: 
• The Distinguished Teaching Award sponsored by the Savage Foundation in November 2011
Publications: 
• Extended Laguerre inequalities and a criterion for real zeros, Proceedings of the 7th International ISAAC Congress Imperial College London, UK, (2009), 143-149.
• Matrices related to Dirichlet series, Journal of Number Theory, 130(1) (2010), 27-39.
• Nonnegative minors of minor matrices, (2010), 1-16.
• The Jordan canonical form for a class of zero–one matrices, Linear Algebra and its Applications. 435 (2011), 2942-2954.